# SDR 2008UALA02597

- Difficulty date: May 4, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 55,413 hours, 20,471 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: L2 Door Cut Out
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR UPPER HINGE ARM CUT-OUT IS OUT-OF-TOLERANCE.  INSTALLED NEW DOUBLER-L-2 DOOR UPPER HINGE ARM CUT-OUT REQUIRES DOUBLER PER MM 52-11-87, ACCOMPLISHED HFEC INSP AND FOUND .25 " CRACK AT AFT LOWER CORNER.
